# SDR CALA2023060901804

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 93,662 hours, 20,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146N1006
- Condition: Unknown
- Location: Sta 1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07582 REV A: AFT CARGO COMPARTMENT STA 1300 R/H S26-S27 HAS AN EXISTING REPAIR WITHOUT SRM STANDARDS. PER ECRA 5360-01712 PART 1.2. IT STATES TO CREATE A DIP TO READ: 5360-01712 ON OR BEFORE 26 MAY 2024. EXISTING REPAIR WAS FOUND PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA WHILE WORKING ECRA 5310-07582 OP 002 (AD 2020-05-25) AFT PIT STA 1300 FRAME INTERIM REPAIR WAS ACCOMPLISHED AT ST PNS DURING 1C VISIT ON ST PNS HGR NR 62334 AND PER ECRA 5360-01712. ECRA 5360-001712 PART 1 INTERIM REPAIR WAS COMPLETED PER VT MAE TOMC-APPROVAL FROM SC1ELBYC COMMENT 757-5360-13-A3222, REF STP NS HGR NR 62334. OK TO PLACE DIP FOR STEP 2 PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5360-01712 ON OR BEFORE 26-MAY-2024. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRRAFT RECORDS AUDIT & UPDATE.
